# SDR DXTA2023090594490

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 13,272 hours, 10,163 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 671335L
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CABIN DOOR MONITOR CB TRIPPED. NO ANNUNCIATION FOR DOOR OR ON 6 PAC. CABIN WOULD NOT PRESSURIZE BEYOND 2.5 PSID. REMAINED AT 10,000FT FOR DURATION OF FLT. ON SHUTDOWN WITH APU POWER CABIN DOOR ANNUNCIATOR DID NOT ILLUMINATE WHEN DOOR OPENED, VENT DOOR & DOOR HANDLE 6 PAX LIGHTS DO NOT ILLUMINATE WITH DOOR OPEN.  OPS DOOR MULTIPLE TIMES & COULD NOT DUPLICATE.  REMOVED STAIRS FROM DOOR & OPS DOOR HANDLE MULTIPLE TIMES, C/B TRIPPED EVERY TIME, INSPECTED ALL ASSOCIATED WIRING WITH SOLENOID & SWITCHES. FOUND, WIRE FROM SOLENOID GOING INTO ENVIRONMENTAL SPLICE TO BE PULLED OUT OF CONNECTOR, CONNECTOR IS STUCK IN ENVIRONMENTAL SPLICE,  REMOVED  SOLENOID FROM MAIN DOOR, INSTALLED NEW SOLENOID,  INSTALLED NEW ENVIRON SPLICE. OPS CHECK GOOD IAW AMM 52--I0-00, REINSTALLED MAIN ENTRANCE DOOR STAIRS. UNHOOKED BATTERY, INSTALLED PITOT COVERS. ORIG SUBMISSION DATE:  8/5/2023
